# SDR ASAA2012092492952

- Difficulty date: September 2, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,431 hours, 5,259 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P7873
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 4,679 hours, 7,999 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS TEMP START ISSUES.  ACFT GROUNDED.  REPLACED APU IAW T/C 78349010, OPS CHECKED GOOD.
